MathSciNet Relay Station
MathSciNet bibliographic data
MR2151301 (2006d:42040) 42B35 (35J15 46E15)
Duong, Xuan Thinh; Yan, Lixin On the atomic decomposition for Hardy spaces on Lipschitz domains of $\Bbb R\sp n$. J. Funct. Anal. 215 (2004), no. 2, 476–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement